# SDR USAA2014032700009

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 12,557 hours, 6,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG OIL FUMES IN COCKPIT & FWD CABIN AFTER ENGINE NR 1 START.  COMPLETED ODOR JOB CARDS 26L00021001, 26L00021002, 26L0001004 & 26L0001005, BOTH LT & RT ENGINES.  NO DISCREPANCIES NOTED.
